# SDR P2EA01162

- Difficulty date: August 18, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND EXTERNAL FUSELAGE SKIN WITH DENT AT BS 500A PLUS 12, BETWEEN STRINGER 1 AND STRINGER 2L.  REPAIRED FUSELAGE SKIN SECTION FROM BS 500A PLUS 7 INCHES TO 500B, BETWEEN STRINGER 2 LEFT AND STRINGER 2 RIGHT DUE TO DENT IAW SRM 53-30-3 FIG 07.  (M)
